# SDR HYIA20240828002

- Difficulty date: July 17, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0637
- Aircraft time: 34,903 hours, 40,515 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Zone 400
- Part time: 17,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE LIGHTED BORESCOPE PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02 R2 TO SATISFY AD2017-10-19, A CRACK WAS IDENTIFIED ON THE OUTBOARD SIDE OF THE LEFT-HAND OUTBOARD FITTING.  THIS CRACK MEASURES .130 AND IS CONSISTENT WITH OTHER FOUND USING THIS SAME METHOD.  THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
